MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH FACTOR VIII CHROMOGENIC ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH FACTOR VIII CHROMOGENIC ASSAY
Model Number FACTOR VIII CHROMOGENIC ASSAY
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).All reaction kinetics were evaluated correctly by the system software.The issue was limited to results for one patient.A sample specific issue related to the patient's treatment cannot be ruled out as a potential cause of the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated factor viii result was obtained on a patient sample on a sysmex cs-5100 system using factor viii chromogenic assay.The discordant result was not reported to the physician(s).A second sample from the same patient that was drawn at the same time was measured for factor viii using a non-siemens assay, recovering lower.It is unknown if this lower result was considered to be correct or if it was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to discordant factor viii result.

Brand Name
FACTOR VIII CHROMOGENIC ASSAY
Common Device Name
FACTOR VIII CHROMOGENIC ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key14604885
Report Number9610806-2022-00041
Device Sequence Number20002784
Product Code GGP
UDI-Device Identifier00842768004032
UDI-Public00842768004032
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K884544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2023
Device Model NumberFACTOR VIII CHROMOGENIC ASSAY
Device Catalogue Number10445729
Device Lot Number00199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age1 YR
Patient SexUnknown